# SDR AWXA200301636

- Difficulty date: December 29, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 15,825 hours, 6,204 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0075 - ON TAKEOFF AT PHX EN ROUTE FOR SEA WHEN THRUST LEVERS ADVANCED TO 1.05 EPR THE LT ENGINE WAS SLOWER TO SPOOL THAN RT ENGINE, NO ECAM WARNINGS OR CAUTIONS OF ANY KIND, REJECTED TAKEOFF.  RECONFIGURED SETTINGS, TAXIED BACK TO RUNWAY, AND TOOK OFF WITHOUT FURTHER INCIDENT.
